# SDR UPS98827924

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBEAM, STA 902 CRACKED AT RT O/B FLANGE.  ROUTED OUT DAMAGE, FABBED FILLER AND SHIM IAW REO-05489 REV A FABBED.  REPAIR STRAP ON UPS N/R 809637, DRILLED AND INSTALLED IT, FILLER AND SHIM IAW DC8 SRM 51-1-20D, 51-1-24 AND REO 05489 REV A.
